Takip et
Sk.Sadik
Sk.Sadik
SIR CRR COLLEGE OF ENGG
sircrrengg.ac.in üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Presic type fixed point theorem for four maps in metric spaces
KPR Rao, SK Sadik, S Manro
Journal of Mathematics 2016 (1), 2121906, 2016
42016
Existence and Unique Coupled Solution in Sb-Metric Spaces by Rational Contraction with Application
J Vujaković, GNV Kishore, KPR Rao, S Radenović, S Sadik
Mathematics 7 (4), 313, 2019
32019
Unique common coupled fixed point theorem for four maps in -metric spaces
KPR Rao, GVN Kishore, S Sadik
Journal of Linear and Topological Algebra 6 (01), 29-43, 2017
32017
Common coupled fixed point theorems for four maps using α-admissible functions in complex valued b-metric spaces
KPR Rao, VCC Raju, PR Swamy, S Sadik
Int. J. Pure Appl. Math 108, 751-766, 2016
12016
Prešić Type Fixed Point Theorem for Six Maps in D-Metric Spaces
KPR Rao, S Sadik
2017
COMMON COUPLED FIXED POINTS FOR TWO PAIRS OF w-COMPATIBLE MAPS IN PARTIAL G-METRIC SPACES
KPR Rao, GNV Kishore, SK Sadik
Kathmandu University Journal of Science, Engineering and Technology 12 (2), 7-28, 2016
2016
Suzuki type common fixed point theorem for four maps using α-admissible functions in partial ordered complex valued metric spaces
KPR Rao, PR Swamy, S Sadik, ET Ramudu
Journal of Progressive Research in Mathematics 7 (1), 928-939, 2016
2016
Common Coupled Fixed Points for Four Maps Using Property (EA) in Complex Valued b-Metric Spaces
KPR Rao, S Sadik, SVK Sarma
2016
SUZUKI TYPE RESULT IN PARTIAL G-METRIC SPACES USING RATIONAL CONTRACTIVE CONDITION
KPR RAO, GNV KISHORE, SK SADIK
Scientific Studies and Research 25 (2), 2015
2015
COINCIDENCE POINTS FOR TWO PAIRS OF HYBRID MAPPINGS USING w-DISTANCE
SKSANDVCCR K. P. R. RAO
International J. of Math. Sci. & Engg. Appls. (IJMSEA) 4 (V), 191-200, 2010
2010
A study on common fixed and coupled fixed points
SK Sadik
Guntur, 0
Isaac Scientific Publishing Ecology and Sustainable Development
JJ Lai, PCL Hou, Y Steinberger
A UNIQUE COMMON FIXED POINT THEOREM FOR FOUR MAPS WITH RATIONAL INEQUALITY USING α-ADMISSIBLE FUNCTIONS IN ORDERED PARTIAL METRIC SPACES
KPR Rao, S Sadik, S Manro
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–13